MathSciNet Relay Station
MathSciNet bibliographic data
MR2859897 (2012j:52039) 52C26 (11Y60)
Fuchs, Elena; Sanden, Katherine Some experiments with integral Apollonian circle packings. Exp. Math. 20 (2011), no. 4, 380–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement